# SDR HYIA20130316001

- Difficulty date: March 15, 2013
- Submitted: March 16, 2013
- Operation: Air carrier
- Aircraft: N290CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0297
- Aircraft time: 21,531 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 52111712
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS DISCOVERED ON THE FRONT UPPER SPAR CAP.   OPEN
